# SDR CA120206006

- Difficulty date: February 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 4,770 hours
- Engine: Pwa PW305A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid Valve
- Part number: 31B419704
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) LEFT ENGINE AMBER COMPUTER LIGHT ALUMINATED ON ANUNCIATOR PANEL.  EDS FAULTED C2 CODE MEANING BOV SOLENOID VALVE FAILURE.  O/H BOV SOLENOID VALVE INSTALLED, FAULT CLEARED. BOV SOLENOID VALVE IAW EMM IS TO BE CHANGED AT 1500 HRS +300 HRS OR -300HRS. THE VALVE FAILURE OCCURED AR 1300 HRS.  INSTALLED PN 31B4197-05, POST SB24484.
